| Model Number |
NV-4-10-HELIX |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that a concerto coil pusher couldn¿t be insert into the detacher and it caused the positive load marker kink (distal end).The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).The patient was being treated for a neurovascular abnormalities (e.G.Arteriovenous malformations or fistulae).There were no patient symptoms or complications associated with this event.Additional information received reported the healthcare provider deployed the coil by breaking down the hypotube.The cause of the event was noted that it cannot be insert into the detacher, and the customer said there is no any indication for easy insert.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.